# SDR N6WA2012050501

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,460 hours, 11,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE INDICATION DOES NOT SHOW CLOSED AND LOCKED.  PERFORMED OPS CHECK OF PASSENGER DOOR WARNING SYS IAW AMM 52-70-04.
